MAUDE Adverse Event Report: CROSSTEX INTERNATIONAL, INC. A CANTEL MEDICAL COMP ULTRA¿ SENSITIVE EARLOOP MASK; SURGICAL MASK

CROSSTEX INTERNATIONAL, INC. A CANTEL MEDICAL COMP ULTRA¿ SENSITIVE EARLOOP MASK; SURGICAL MASK
Model Number GCFCXS
Medical Device Problem Codes Patient-Device Incompatibility (2682); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Rash (2033)
Date of Event 01/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Crosstex received a report through a distributor, (b)(6), that a physician experienced a rash after wearing the crosstex ultra sensitive earloop mask.Crosstex ra followed up with the dental facility at which this incident occurred and they reported the physician had itchiness and a rash around his face and ears within five minutes of applying the mask.The physician had previously worn the same mask and had no reaction.The physician sought medical attention and was prescribed a cortisone cream.The physician has since stopped using the mask and his symptoms have not yet cleared.There have been no other reports of reactions to this mask at the dental facility.The facility did not identify the lot number nor return product for quality analysis.This complaint will be monitored in the crosstex complaint handling system.
 
Event or Problem Description
Crosstex received a report through a distributor, (b)(6), that a physician experienced a rash after wearing the crosstex ultra sensitive earloop mask.

Brand Name
ULTRA¿ SENSITIVE EARLOOP MASK
Common Device Name
SURGICAL MASK
Manufacturer (Section D)
CROSSTEX INTERNATIONAL, INC. A CANTEL MEDICAL COMP
10 ranick road
hauppauge,, ny
MDR Report Key9779651
Report Number2433773-2020-00001
Device Sequence Number2650486
Product Code FXX
UDI-Device Identifier10732224120017
UDI-Public10732224120017
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103303
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGCFCXS
Device Catalogue NumberGCFCXS
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2020
Initial Report FDA Received Date03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;